# SDR DALA2024081308065

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 65,320 hours, 31,145 cycles
- System (JASC): 2700 · Flight Control System
- Part: Servo Valve
- Condition: Faulted
- Location: Nr 1 Elac
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3273 - ATO - AT 20KTS DUE TO F/CTL ELAC 1 PITCH FAULT. CORRECTIVE ACTION: R/R SERVO VALVE AT LEFT BLUE ELEVATOR SERVOCONTROL (34CE3). OPS CHECK GOOD. (LP:5718676)
